The uniqueness for minimal surfaces in S3

Research output: Contribution to journalArticle

Abstract

We give a sufficient condition on a Jordan curve Γ in the 3-dimensional open hemisphere H of S3 in terms of the Hopf fibering under which Γ spans a unique compact generalized minimal surface in H. The maximum principle for minimal surfaces in S3 is proved and plays an important role in the proof of the uniqueness theorem.

Original languageEnglish
Pages (from-to)193-207
Number of pages15
JournalManuscripta Mathematica
Volume63
Issue number2
DOIs
Publication statusPublished - Jun 1 1989
Externally publishedYes

Fingerprint

Minimal surface
Uniqueness
Jordan Curve
Hemisphere
Uniqueness Theorem
Maximum Principle
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

The uniqueness for minimal surfaces in S3. / Koiso, Miyuki.

In: Manuscripta Mathematica, Vol. 63, No. 2, 01.06.1989, p. 193-207.

Research output: Contribution to journalArticle

@article{7d78e7302ecb474d93da541c917b8d57,
title = "The uniqueness for minimal surfaces in S3",
abstract = "We give a sufficient condition on a Jordan curve Γ in the 3-dimensional open hemisphere H of S3 in terms of the Hopf fibering under which Γ spans a unique compact generalized minimal surface in H. The maximum principle for minimal surfaces in S3 is proved and plays an important role in the proof of the uniqueness theorem.",
author = "Miyuki Koiso",
year = "1989",
month = "6",
day = "1",
doi = "10.1007/BF01168871",
language = "English",
volume = "63",
pages = "193--207",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - The uniqueness for minimal surfaces in S3

AU - Koiso, Miyuki

PY - 1989/6/1

Y1 - 1989/6/1

N2 - We give a sufficient condition on a Jordan curve Γ in the 3-dimensional open hemisphere H of S3 in terms of the Hopf fibering under which Γ spans a unique compact generalized minimal surface in H. The maximum principle for minimal surfaces in S3 is proved and plays an important role in the proof of the uniqueness theorem.

AB - We give a sufficient condition on a Jordan curve Γ in the 3-dimensional open hemisphere H of S3 in terms of the Hopf fibering under which Γ spans a unique compact generalized minimal surface in H. The maximum principle for minimal surfaces in S3 is proved and plays an important role in the proof of the uniqueness theorem.

UR - http://www.scopus.com/inward/record.url?scp=34249970178&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249970178&partnerID=8YFLogxK

U2 - 10.1007/BF01168871

DO - 10.1007/BF01168871

M3 - Article

AN - SCOPUS:34249970178

VL - 63

SP - 193

EP - 207

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 2

ER -